# SDR ASAA2018011623196

- Difficulty date: January 16, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 41,619 hours, 12,330 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1016755
- Condition: Failed
- Location: Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW HEAT OVERHEAT LIGHT ILLUMINATES WHEN IN ON POSITION. QRH PROCEDURES RUN. OVERHEAT LIGHT WILL NOT EXTINGUISH. GROUNDED - YES. ACCOMPLISHED RT FWD WINDOW HEAT CONTROLLER BITE IAW B737-800 FIM 30-41 TASK 801. TEST SHOWS RT FWD WINDOW HEAT SENSOR FAULT. SELECTED SECONDARY SENSOR IAW FIM 30-41 TASK 812. OPS CHECK NORMAL.
